2017
Том 69
№ 9

All Issues

Volume 25, № 6, 1973

Article (Ukrainian)

Bilateral bounded and almost-periodic solutions of certain systems of differential equations with a deviating argument

Boichuk O. F., Kalinovich V. N., Koshlyakov V. N., Mitropolskiy Yu. A., Storozhenko V. A., Temchenko M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 618-629

Article (Ukrainian)

Nuclear spaces of functions of infinitely many variables

Berezansky Yu. M., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 723—737

Article (Ukrainian)

Bilateral bounded and almost-periodic solutions of certain systems of differential equations with a deviating argument

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 738—746

Article (Ukrainian)

Isomorphism theorems for nonlocal elliptic boundary-value problems and their applications

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 761—771

Article (Ukrainian)

Abstract-group investigations and the theory of topological groups

Charin V. S., Chernikov S. N., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 772—783

Article (Ukrainian)

Self-adjointness of the Beltrami — Laplace operator on a complete paracompact Riemannian manifold without boundary

Chumak A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 784—791

Article (Ukrainian)

A generalization of metahamiltonian groups

Barannik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 792—795

Article (Ukrainian)

On an operator equation in Hilbert space

Zaplitnaya A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 796—797

Article (Ukrainian)

On an operator equation in Hilbert space

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 798—803

Article (Ukrainian)

Urysohn operators in the space of homogeneous harmonic polynomials

Kocharovskii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 804—811

Article (Ukrainian)

On the self-adjointness and on the nature of the spectrum of certain classes of abstract differential operators

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 811—815

Article (Ukrainian)

On a method of solving a nonhomogeneous boundary value problem with continuously discrete parameters under a continuously discrete perturbation

Kukhta K. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 815—819

Article (Ukrainian)

On a generalized system of equations of heat and mass transfer

Fedoruk V. V., Lenyuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 819—823

Article (Ukrainian)

Continuous dependence of the solution of an infinite-dimensional system of integrodifferential equations (which are unsolved with respect to the derivative) on a parameter, and the averaging method

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 823—827

Article (Ukrainian)

The domains of values of two functionals defined for Carathegodory C-functions

Nosenko A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 827—830

Article (Ukrainian)

A boundary value problem for differentiable equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 830—834

Article (Ukrainian)

Exact bounds for norms of differentiable periodic functions in the L2 metric

Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 835—841

Article (Ukrainian)

Bipositive projectors in a partially ordered vector space((c)-density in a K-lineal)

Ten V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 841—843

Article (Ukrainian)

On “reverse” methods of integrating systems of ordinary linear differential equations

Tkachenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 843—846

Article (Ukrainian)

Biprimary minimal nonsupersoluble groups

Shatylo Ye. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 847—848

Article (Ukrainian)

Approximation on analytic functions by poisson polynomials

Shvai A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 848—853

Article (Ukrainian)

On infinite M-groups

Yurchenko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 853—855

Index (Russian)

Index of volume 25 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 856-859